uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Strong Analyticity of Partly Filled-in Composite Julia Sets
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
2006 (English)In: Set-Valued Analysis, Vol. 14, 55-68 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 14, 55-68 p.
National Category
Other Mathematics
URN: urn:nbn:se:uu:diva-21208OAI: oai:DiVA.org:uu-21208DiVA: diva2:48981
Available from: 2006-12-15 Created: 2006-12-15 Last updated: 2016-05-11

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Mathematics I -V
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 172 hits
ReferencesLink to record
Permanent link

Direct link